Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

What causes joint/muscle pain after TAHBSO surgery ?

i am 45 years old,height 5ft, weight 68kg. i had tah-bso surgery on 25-1-2011. due to infection i had another abdominal surgery on 2-2-2011. now i am not taking astrogen and taking only shellcal-m medicine. now i am experiencing pain in joint and muscle, swelling in ankle. due to pain i am not able to sit more then 5 minutes. what should i do?
Asked On : Sat, 23 Jul 2011
Answers:  1 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Your joint pain is not due to the surgery that you had earlier this earlier.You may be having loss in bone density with is common due to the post menopausal status.
You should assess your bone density with tests and then if required appropriate medicines can be given.
Answered: Sat, 23 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor